# SDR DALA2022021601012

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 39,592 hours, 26,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTH LOWER SPLICE RETAINERS AT LOWER DOOR JAMB, FWD CARGO COMPARTMENT DOOR (C1). SUMMARY OF NRC 00030, CORROSION LEVEL 2: FWD LOWER SPLICE RETAINER AT LOWER DOOR JAMB, FWD CARGO COMPARTMENT DOOR WAS REPLACED PER B-717 SRM 53-20-15-2R PROCEDURE 6. A DETAILED VISUAL INSPECTION WITH 10X MAGNIFYING LENS AT AFT LOWER SPLICE RETAINERS AT LOWER FWD CARGO DOOR JAMB WAS PERFORMED PER B717 SRM 51-10-04-0G PARAGRAPH 26 C.(2). AND NO CORROSION WAS FOUND. (LP #2122798)
